 @article{silva_silva_donato_sampaio filho_silva_2019, title={Optimal size of experimental plots of papaya trees using a modified maximum curvature method}, volume={49}, ISSN={0103-8478}, url={https://doi.org/10.1590/0103-8478cr20180930}, DOI={10.1590/0103-8478cr20180930}, number={9}, journal={Ciência Rural}, publisher={Universidade Federal de Santa Maria}, author={Silva, Mauricio dos Santos da and Silva, Sebastião de Oliveira e and Donato, Sérgio Luiz Rodrigues and Sampaio Filho, Orlando Melo and Silva, Gilmara de Melo Araújo}, year={2019}, pages={e20180930} }